Alert archive / Georgia / River Flood Warnings in 2023
River Flood Warning 29, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 4, 2023, 1:51 PM EST for Cherokee County, Georgia. It took effect at Jan 4, 2023, 2:12 PM EST. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 4, 2023, 1:51 PM EST (18:51 UTC)
- In effect from
- Jan 4, 2023, 2:12 PM EST
- Expired
- Jan 5, 2023, 8:14 AM EST
- In force
- 18 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cherokee County, GA
The radar
The Atlanta radar (KFFC), 98 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Etowah River at Canton (CNNG1). The gauge peaked at 17.56 ft at Jan 4, 2023, 9:00 PM EST.
- Action stage
- 15 ft
- Minor stage
- 16 ft
- Moderate stage
- 22 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02392000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
862
WGUS42 KFFC 041851
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
151 PM EST Wed Jan 4 2023
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Oostanaula River at US 27 at Rome affecting Floyd County.
Etowah River at Canton affecting Cherokee County.
For the Oostanaula River Basin...including Resaca, Calhoun, Calhoun,
Armuchee, Rome, Rome, Rome, Rome...Minor flooding is forecast.
For the Etowah River Basin...including Landrum, Russell Creek
downstream of Head Lake Dawsonville, Dawsonville, Dawsonville,
Dawsonville, Matt, Ball Ground, Canton, Old GA 5 below Ball Ground,
Canton, Canton, Waleska, Woodstock, Noonday Creek above Chastain
Meadows Pkwy Marietta, Woodstock, Woodstock, Kennesaw, Acworth,
Allatoona Dam above Cartersville, Rockmart, Cartersville, Dallas,
Kingston, Kingston, Rome, Rome...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC057-050630-
/O.NEW.KFFC.FL.W.0029.230104T1912Z-230105T0623Z/
/CNNG1.1.ER.230104T1912Z.230105T0000Z.230105T0022Z.NO/
151 PM EST Wed Jan 4 2023
...FLOOD WARNING IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Etowah River at Canton.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 16 feet, Flood Stage is reached. Minor flooding
begins in the woodlands and fields along the river upstream and
downstream from the gage by the Walaska Street bridge. Low lying
portions of recreational areas such as Boling Park behind the
Cherokee County High School...the Cherokee County Fairgrounds and
the Etowah River Greenway at Heritage Park will begin to flood.
* ADDITIONAL DETAILS...
- At 1:15 PM EST Wednesday the stage was 15.9 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 16.3 feet this evening. It will
then fall below flood stage this evening.
- Flood stage is 16 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459
$$
GAC115-050700-
/O.NEW.KFFC.FL.W.0030.230105T0538Z-230105T1235Z/
/RTMG1.1.ER.230105T0538Z.230105T0600Z.230105T0634Z.NO/
151 PM EST Wed Jan 4 2023
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Oostanaula River at US 27 at Rome.
* WHEN...From late tonight to tomorrow morning.
* IMPACTS...At 25 feet, Flood stage is reached. Minor flooding
occurs in the woodlands and fields along the river upstream and
downstream from the gage on the Turner McCall bridge or U.S.
Highway 27. The Heritage Park Rome Greenway continues to flood
with some locations up to 5 feet deep. All drainage valves must be
closed at the outfalls in Rome. The flood gate on the Rome levee
should be closed.
* ADDITIONAL DETAILS...
- At 12:45 PM EST Wednesday the stage was 18.7 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 25.2 feet just
after midnight tonight. It will then fall below flood stage
just after midnight tonight.
- Flood stage is 25 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3431 8520 3428 8514 3421 8518 3425 8524
$$3 follow-up statements
773
WGUS82 KFFC 050129
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
829 PM EST Wed Jan 4 2023
...The Flood Warning continues for the following rivers in Georgia...
Oostanaula River at US 27 at Rome affecting Floyd County.
...The Flood Warning is extended for the following rivers in
Georgia...
Etowah River at Canton affecting Cherokee County.
For the Oostanaula River Basin...including Resaca, Calhoun, Calhoun,
Armuchee, Rome, Rome, Rome, Rome...Minor flooding is forecast.
For the Etowah River Basin...including Landrum, Russell Creek
downstream of Head Lake Dawsonville, Dawsonville, Dawsonville,
Dawsonville, Matt, Ball Ground, Canton, Old GA 5 below Ball Ground,
Canton, Canton, Waleska, Woodstock, Noonday Creek above Chastain
Meadows Pkwy Marietta, Woodstock, Woodstock, Kennesaw, Acworth,
Allatoona Dam above Cartersville, Rockmart, Cartersville, Dallas,
Kingston, Kingston, Rome, Rome...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC057-051330-
/O.EXT.KFFC.FL.W.0029.000000T0000Z-230105T1332Z/
/CNNG1.1.ER.230104T1821Z.230105T0015Z.230105T0732Z.NO/
829 PM EST Wed Jan 4 2023
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Etowah River at Canton.
* WHEN...Until tomorrow morning.
* IMPACTS...At 18.0 feet, Minor flooding expands into the woodlands
and fields along the river upstream and downstream from the gage
by the Walaska Street bridge. Large portions of recreational areas
such as Boling Park behind the Cherokee County High School...the
Cherokee County Fairgrounds and the Etowah River Greenway at
Heritage Park will be flooded with up to two feet of water. The
parking lot at Boling Park will be under one foot of water.
Portions of the Mill Industrial Way Road begin to flood.
* ADDITIONAL DETAILS...
- At 7:15 PM EST Wednesday the stage was 17.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:15 PM EST Wednesday was 17.5 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 5.1 feet
Monday evening.
- Flood stage is 16 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459
$$
GAC115-051200-
/O.EXT.KFFC.FL.W.0030.230105T0600Z-230105T1200Z/
/RTMG1.1.ER.230105T0600Z.230105T0600Z.230105T0600Z.NO/
829 PM EST Wed Jan 4 2023
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO TOMORROW
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Oostanaula River at US 27 at Rome.
* WHEN...From late tonight to tomorrow morning.
* IMPACTS...At 25 feet, Flood stage is reached. Minor flooding
occurs in the woodlands and fields along the river upstream and
downstream from the gage on the Turner McCall bridge or U.S.
Highway 27. The Heritage Park Rome Greenway continues to flood
with some locations up to 5 feet deep. All drainage valves must be
closed at the outfalls in Rome. The flood gate on the Rome levee
should be closed.
* ADDITIONAL DETAILS...
- At 7:45 PM EST Wednesday the stage was 22.4 feet.
- Forecast...The river is expected to rise to a crest of 25
feet just after midnight tonight.
- Flood stage is 25 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3431 8520 3428 8514 3421 8518 3425 8524
$$718
WGUS82 KFFC 050931
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
431 AM EST Thu Jan 5 2023
...The Flood Warning continues for the following rivers in Georgia...
Etowah River at Canton affecting Cherokee County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC057-051345-
/O.CON.KFFC.FL.W.0029.000000T0000Z-230105T1332Z/
/CNNG1.1.ER.230104T1821Z.230105T0200Z.230105T0944Z.NO/
431 AM EST Thu Jan 5 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Etowah River at Canton.
* WHEN...Until this morning.
* IMPACTS...At 17 feet, Minor flooding continues in the woodlands
and fields along the river upstream and downstream from the gage
by the Walaska Street bridge. Portions of recreational areas such
as Boling Park behind the Cherokee County High School...the
Cherokee County Fairgrounds and the Etowah River Greenway at
Heritage Park will be flooded with up to one foot of water. The
parking lot at Boling Park will begin to flood.
* ADDITIONAL DETAILS...
- At 4:15 AM EST Thursday the stage was 16.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:15 AM EST Thursday was 17.6 feet.
- Forecast...The river is expected to fall below flood stage
this morning and continue falling to 5.1 feet Monday evening.
- Flood stage is 16 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459
$$207
WGUS82 KFFC 051314
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
814 AM EST Thu Jan 5 2023
...The Flood Warning is cancelled for the following rivers in
Georgia...
Etowah River at Canton affecting Cherokee County.
GAC057-051415-
/O.CAN.KFFC.FL.W.0029.000000T0000Z-230105T1314Z/
/CNNG1.1.ER.230104T1821Z.230105T0200Z.230105T1100Z.NO/
814 AM EST Thu Jan 5 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Etowah River at Canton.
* ADDITIONAL DETAILS...
- At 7:15 AM EST Thursday the stage was 15.3 feet.
- Forecast...The river is expected to fall to 5.1 feet early
Tuesday morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 4, 12:46 PM EST, 1 hour 5 minutes earlier.
Area forecast discussion, Jan 4, 12:46 PM EST, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1246 PM EST Wed Jan 4 2023 ...New 18Z Aviation Discussion... .SHORT TERM... (Today through Thursday) Issued at 408 AM EST Wed Jan 4 2023 A tornado watch has been issued to start off the morning for a line south of the I-20 corridor. The south and central regions of the CWA are still seeing temperatures in the upper 60s and low 70s at the time of this AFD. Any additional heating before the front arrives will continue to prime the environment for another round of strong to severe storms south I-20. The primary threats in this morning's watch area will be damaging winds and the possibility of isolated tornadoes. Moderate SBCAPE values of 1500 J/KG and effective bulk shear exceeding 60kts. Any storm that forms in this sector will also be working with SRH values near 400 m2/s2 so rotation and mesocyclones can be expected even with non tornado producing storms. We've already seen embedded supercells in the line as it approaches, and conditions are favorable for the formation of discrete supercells out ahead of the line. The situation continue to evolve and remain complex, please continue to monitor the forecast for the most up to date information concerning on going watches and warnings. A flood watch will remain in effect until Wednesday night, and additional rainfall of up to two inches are possible with isolated higher totals in areas of training storms. While no additional counties have been added during this mornings forecast period, heavy rain continues to fall just north of the metro ATL area and training storms just north of I-20 will need to be watched closely for flash flooding as more rain continues to fall. The front should clear the area after 7PM today and and cooler temperatures and clear weather will eventually push in for Thursday. Temps in the mid to upper 60s will be likely for tomorrow as winds turn more westerly, but we still remain around 10 degrees above average; a trend that will likely continue through the long term. Vaughn && .LONG TERM... (Thursday night through Tuesday) Issued at 408 AM EST Wed Jan 4 2023 A comparatively cooler and drier airmass will be in place across north and central Georgia as the extended period begins on Friday. An upper level ridge and associated surface high will move over the Southeast on Friday, which will keep weather conditions benign and skies mostly clear across the region on Friday and Saturday. Low temperatures are forecast to drop into the 30s across the forecast area as the morning begins. Afternoon highs will still be 3-6 degrees above climatological normals, but no longer pushing record values, rising into the mid 50s in north Georgia and upper 50s to low 60s in central Georgia. After starting the morning in the mid 30s across the area on Saturday, temperatures will climb under the influence of the ridge, reaching into the low to mid 60s across the area in the afternoon. A weak frontal system will drop into north Georgia on Saturday night into Sunday. However, low-level moisture and instability continue to appear limited across the area, so a slight chance of showers with no thunderstorms has been maintained across north Georgia for Saturday night into Sunday. The frontal boundary is anticipated to sag into north Georgia before stalling and washing out early Monday. Model guidance continues to diverge on the upper level flow pattern during the early portions of next week. The potential remains for additional waves to traverse the remnant boundary, so slight to low- end chance PoPs have been maintained on Monday and Tuesday. The potential for a wintry mix in the higher elevations of northeast Georgia will need to be monitored at the tail-end of the period, as there is a slight chance that precip overrunning the frontal zone may overlap with border-line freezing temperatures in this area Monday night into Tuesday morning. King && .AVIATION... (18Z TAFS) Issued at 1235 PM EST Wed Jan 4 2023 The main area of rain has exited the area but there is a small line of showers along the actual front moving through the ATL area now. The ATL/CSG area TAF sites are now done with the rain but AHN and MCN will still see some over the next few hours. IFR and MVFR ceilings will lift in the ATL area within the next hour and will see clear skies by 20-24z across the entire area. Winds are mainly out of the SW and will turn to the NW through this evening. Wind speeds will stay in the 4-8kt range. Restrictions to VSBYs are not expected in the ATL/CSG areas but may see some MVFR VSBYs in AHN/MCN with the thin line of showers moving in over the next few hours. //ATL Confidence...Avi Update... Confidence high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 44 65 38 55 / 0 0 0 0 Atlanta 48 63 37 54 / 0 0 0 0 Blairsville 39 57 32 49 / 0 0 0 0 Cartersville 42 61 34 54 / 0 0 0 0 Columbus 47 67 38 60 / 0 0 0 0 Gainesville 45 60 37 53 / 0 0 0 0 Macon 44 70 39 61 / 0 0 0 0 Rome 42 61 34 55 / 0 0 0 0 Peachtree City 43 64 36 56 / 0 0 0 0 Vidalia 54 74 42 61 / 10 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Vaughn LONG TERM....King AVIATION...01
Hazardous weather outlook, Jan 4, 4:46 AM EST, 9 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 446 AM EST Wed Jan 4 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 446 AM EST Wed Jan 4 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Showers and thunderstorms will continue across north and central Georgia this morning morning and afternoon ahead of an advancing cold front. Several storms could become severe capable of producing damaging wind gusts, brief tornadoes, and frequent lightning. A Tornado Watch is in effect for areas to the south of the I-20 corridor until 12 PM EST. Locally heavy rainfall this morning and afternoon could lead to flash flooding and river flooding concerns. A Flood Watch remains in effect for portions of north and central Georgia until 7 PM EST. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jan 4, 12:30 PM EST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1230 PM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 AM TSTM WND DMG 2 ESE LITHIA SPRINGS 33.78N 84.63W
01/04/2023 DOUGLAS GA EMERGENCY MNGR
TREE DOWN AT ASPEN DR AND SKYVIEW DR.
&&
SMLocal storm report, Jan 4, 12:33 PM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1233 PM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 AM FLASH FLOOD 2 NE DOUGLASVILLE 33.77N 84.73W
01/04/2023 DOUGLAS GA PUBLIC
ROAD FLOODED AT HUEY RD AND INDUSTRIAL
ACCESS ROAD.
&&
SMLocal storm report, Jan 4, 12:36 PM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1236 PM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 AM FLASH FLOOD 1 NW LITHIA SPRINGS 33.80N 84.67W
01/04/2023 DOUGLAS GA EMERGENCY MNGR
ROAD FLOODED AT UNION GROVE RD AND CREEL DR.
&&
SMLocal storm report, Jan 4, 12:40 PM EST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1240 PM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM TSTM WND DMG 4 N MILLEDGEVILLE 33.14N 83.22W
01/04/2023 BALDWIN GA EMERGENCY MNGR
MULTIPLE TREES DOWN IN NORTH BALDWIN COUNTY
TO THE NORTH AND NORTHEAST OF MILLEDGEVILLE;
INCLUDING ON/NEAR GREYSTONE DR, LONG ACRE
RD, AND WATSON REYNOLDS RD.
&&
KJTLocal storm report, Jan 4, 1:08 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 PM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM FLASH FLOOD 1 NE ROSWELL 34.04N 84.35W
01/04/2023 FULTON GA EMERGENCY MNGR
REPORT OF A WATER RESCUE NEAR THE
INTERSECTION OF CROSSVILLE RD AND MANSELL RD
AT 6:20 AM.
&&
KJTLocal storm report, Jan 4, 1:47 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
147 PM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 4 S SANDTOWN 33.65N 84.55W
01/03/2023 FULTON GA EMERGENCY MNGR
SEVERAL REPORTS OF TREES AND/OR POWERLINES
DOWN IN SOUTH FULTON COUNTY ON TUESDAY, IN
THE AREA AROUND FAIRBURN AND UNION CITY,
WEST OF THE I-85/I-285 INTERCHANGE. MOST
SIGNIFICANT DAMAGE WAS OF A TREE DOWN
THROUGH A HOUSE ON THAXTON RD SW.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 7:12 PM EST | Special Weather Statement | FFC | Baldwin, Jones | 33 min |
| Jan 3, 7:28 PM EST | Special Weather Statement | FFC | Marion | 32 min |
| Jan 3, 7:31 PM EST | Special Weather Statement | FFC | Peach | 44 min |
| Jan 3, 7:33 PM EST | Special Weather Statement | FFC | Clarke | 27 min |
| Jan 3, 7:51 PM EST | Special Weather Statement | FFC | Dooly | 24 min |
| Jan 3, 8:46 PM EST | Special Weather Statement | FFC | Bleckley, Pulaski | 29 min |
| Jan 3, 9:16 PM EST | Special Weather Statement | FFC | Taylor | 29 min |
| Jan 3, 9:40 PM EST | Special Weather Statement | FFC | Muscogee | 35 min |
| Jan 3, 10:52 PM EST | Special Weather Statement | FFC | Taylor | 23 min |
| Jan 3, 11:17 PM EST | Special Weather Statement | FFC | Bibb, Crawford, Taylor | 28 min |
| Jan 3, 11:34 PM EST | Special Weather Statement | FFC | Carroll | 26 min |
| Jan 3, 11:44 PM EST | Special Weather Statement | FFC | Bibb, Crawford | 31 min |
| Jan 4, 12:07 AM EST | Special Weather Statement | FFC | Fayette | 8 min |
| Jan 4, 12:24 AM EST | Special Weather Statement | FFC | Clayton, Fayette | 36 min |
| Jan 4, 12:59 AM EST | Special Weather Statement | FFC | Floyd | 31 min |
| Jan 4, 1:42 AM EST | Special Weather Statement | FFC | Gordon | 33 min |
| Jan 4, 3:24 AM EST | Special Weather Statement | FFC | Bartow, Floyd, Gordon, Polk | 96 min |
| Jan 4, 3:49 AM EST | Special Weather Statement | FFC | Cherokee, Pickens | 26 min |
| Jan 4, 4:05 AM EST | Special Weather Statement | FFC | Cherokee, Haralson, Paulding | 115 min |
| Jan 4, 4:25 AM EST | Special Weather Statement | FFC | Lumpkin | 35 min |
| Jan 4, 4:32 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard, Troup | 43 min |
| Jan 4, 4:51 AM EST | Special Weather Statement | FFC | White | 9 min |
| Jan 4, 4:54 AM EST | Special Weather Statement | FFC | Fulton | 36 min |
| Jan 4, 5:14 AM EST | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jan 4, 5:17 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Meriwether | 28 min |
| Jan 4, 5:19 AM EST | Special Weather Statement | FFC | Douglas | 26 min |
| Jan 4, 5:27 AM EST | Special Weather Statement | FFC | Cobb, DeKalb, Forsyth, Fulton, Gwinnett, Hall | 63 min |
| Jan 4, 5:32 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 49 hr |
| Jan 4, 5:33 AM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 42 min |
| Jan 4, 5:37 AM EST | River Flood Warning | FFC | DeKalb | 21 days |
| Jan 4, 5:37 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton, Henry and 4 more | 23 min |
| Jan 4, 5:55 AM EST | Flash Flood Warning | FFC | Cherokee, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more | 6 hr |
| Jan 4, 5:57 AM EST | Special Weather Statement | FFC | DeKalb, Henry, Newton, Rockdale, Spalding | 33 min |
| Jan 4, 6:05 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gilmer, Gordon, Paulding and 2 more | 55 min |
| Jan 4, 6:12 AM EST | Special Weather Statement | FFC | Talbot, Upson | 33 min |
| Jan 4, 6:24 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Jan 4, 6:27 AM EST | Special Weather Statement | FFC | Barrow, Jackson, Madison | 93 min |
| Jan 4, 6:29 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 5 hr |
| Jan 4, 6:32 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart | 28 min |
| Jan 4, 6:48 AM EST | Special Weather Statement | FFC | Upson | 27 min |
| Jan 4, 6:48 AM EST | Special Weather Statement | FFC | Morgan | 27 min |
| Jan 4, 6:55 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Jan 4, 6:55 AM EST | Special Weather Statement | FFC | Clarke, Oconee | 35 min |
| Jan 4, 7:05 AM EST | Special Weather Statement | FFC | Crawford, Marion, Schley, Taylor, Webster | 25 min |
| Jan 4, 7:06 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gordon, Haralson, Paulding and 2 more | 54 min |
| Jan 4, 7:09 AM EST | River Flood Warning | FFC | Forsyth | 21 hr |
| Jan 4, 7:11 AM EST | River Flood Warning | FFC | Gilmer | 2 hr |
| Jan 4, 7:16 AM EST | River Flood Warning | FFC | Polk | 21 days |
| Jan 4, 7:16 AM EST | Special Weather Statement | FFC | Greene | 29 min |
| Jan 4, 7:19 AM EST | Special Weather Statement | FFC | Jones, Monroe | 26 min |
| Jan 4, 7:24 AM EST | Special Weather Statement | FFC | Crawford, Schley, Webster | 36 min |
| Jan 4, 7:25 AM EST | River Flood Warning | FFC | Gwinnett | 9 hr |
| Jan 4, 7:27 AM EST | Special Weather Statement | FFC | Oglethorpe | 63 min |
| Jan 4, 7:38 AM EST | Areal Flood Warning | FFC | Bartow, Carroll, Floyd, Gordon, Haralson, Paulding and 1 more | 5 hr |
| Jan 4, 7:43 AM EST | Flash Flood Warning | FFC | Clarke, Madison, Morgan, Oconee, Oglethorpe, Walton | 4 hr |
| Jan 4, 7:47 AM EST | Special Weather Statement | FFC | Baldwin, Twiggs | 28 min |
| Jan 4, 8:00 AM EST | Special Weather Statement | FFC | Dooly, Houston | 30 min |
| Jan 4, 8:08 AM EST | River Flood Warning | FFC | Bartow | 3 hr |
| Jan 4, 8:13 AM EST | Severe Thunderstorm Warning | FFC | Wilkes | 11 min |
| Jan 4, 8:16 AM EST | Special Weather Statement | FFC | Glascock, Hancock, Taliaferro, Twiggs, Warren, Washington and 1 more | 29 min |
| Jan 4, 8:25 AM EST | River Flood Warning | FFC | Gwinnett | 110 min |
| Jan 4, 8:27 AM EST | River Flood Warning | FFC | Gwinnett | 21 hr |
| Jan 4, 8:29 AM EST | River Flood Warning | FFC | Cobb | 2 hr |
| Jan 4, 8:32 AM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Pulaski, Wilcox | 28 min |
| Jan 4, 8:35 AM EST | River Flood Warning | FFC | Cherokee, Cobb | 21 days |
| Jan 4, 8:49 AM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 26 min |
| Jan 4, 8:53 AM EST | River Flood Warning | FFC | Cobb | 4 hr |
| Jan 4, 8:54 AM EST | Special Weather Statement | FFC | Dodge, Johnson, Laurens, Wilcox | 36 min |
| Jan 4, 9:12 AM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren, Washington | 33 min |
| Jan 4, 9:21 AM EST | River Flood Warning | FFC | Fulton | 21 days |
| Jan 4, 9:27 AM EST | Special Weather Statement | FFC | Dodge, Emanuel, Laurens, Montgomery, Telfair, Treutlen and 1 more | 48 min |
| Jan 4, 9:53 AM EST | Special Weather Statement | FFC | Toombs | 82 min |
| Jan 4, 9:59 AM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 25 hr |
| Jan 4, 10:02 AM EST | River Flood Warning | FFC | Cobb, Fulton | 18 hr |
| Jan 4, 10:04 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 21 days |
| Jan 4, 10:19 AM EST | River Flood Warning | FFC | Fulton | 15 hr |
| Jan 4, 10:20 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Jan 4, 10:27 AM EST | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Jan 4, 10:56 AM EST | River Flood Warning | FFC | Cherokee | 21 days |
| Jan 4, 11:42 AM EST | River Flood Warning | FFC | Cherokee | 11 hr |
Nearby
River Flood Warnings in Georgia, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.